Back to Search Start Over

Unveiling the Potential of Sheffer Polynomials: Exploring Approximation Features with Jakimovski–Leviatan Operators.

Authors :
Zayed, Mohra
Wani, Shahid Ahmad
Bhat, Mohammad Younus
Source :
Mathematics (2227-7390). 8/15/2023, Vol. 11 Issue 16, p3604. 11p.
Publication Year :
2023

Abstract

In this article, we explore the construction of Jakimovski–Leviatan operators for Durrmeyer-type approximation using Sheffer polynomials. Constructing positive linear operators for Sheffer polynomials enables us to analyze their approximation properties, including weighted approximations and convergence rates. The application of approximation theory has earned significant attention from scholars globally, particularly in the fields of engineering and mathematics. The investigation of these approximation properties and their characteristics holds considerable importance in these disciplines. [ABSTRACT FROM AUTHOR]

Details

Language :
English
ISSN :
22277390
Volume :
11
Issue :
16
Database :
Academic Search Index
Journal :
Mathematics (2227-7390)
Publication Type :
Academic Journal
Accession number :
170738868
Full Text :
https://doi.org/10.3390/math11163604